# SDR UALA2010102003885

- Difficulty date: October 20, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 61,617 hours, 11,230 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 8102296
- Part serial: 125
- Condition: Faulty
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM AIR PRSOV  LEFT TRIM AIR PRESSURE RELIEF SHUT OFF VALVE (PRSOV) FAILED. STATUS MSG-2124201 INACTV TA MODE. REPLACED LT TRIM AIR PRESSURE RELIEF VALVE, OPS CHECKED GOOD.
